# SDR SWAA970397

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Ac Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, EXPERIENCED AN OIL TYPE SMELL IN IN COCKPIT.  SMELL DISSAPATED AT CRUISE.  FLIGHT CONTINUED AND LANDED NORMALLY.  INSPECTED AND FOUND BOTH AIR CYCLE MACHINES OVERSERVICED.  DRAINED OIL TO PROPER LEVEL, REPLACED BOTH COALESCER FILTERS, AND RAN ENGINES OK PER BOEING M/M.
